RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 4, Pages 82–83 (Mi faa1412)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Hamiltonian operators and Hochschild homologies

Yu. L. Daletskii, B. L. Tsygan


Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:4, 319–321

Bibliographic databases:

UDC: 517
Received: 29.06.1984

Citation: Yu. L. Daletskii, B. L. Tsygan, “Hamiltonian operators and Hochschild homologies”, Funktsional. Anal. i Prilozhen., 19:4 (1985), 82–83; Funct. Anal. Appl., 19:4 (1985), 319–321

Citation in format AMSBIB
\Bibitem{DalTsy85}
\by Yu.~L.~Daletskii, B.~L.~Tsygan
\paper Hamiltonian operators and Hochschild homologies
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 4
\pages 82--83
\mathnet{http://mi.mathnet.ru/faa1412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820091}
\zmath{https://zbmath.org/?q=an:0606.58019}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 4
\pages 319--321
\crossref{https://doi.org/10.1007/BF01077301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D275100013}


Linking options:
  • http://mi.mathnet.ru/eng/faa1412
  • http://mi.mathnet.ru/eng/faa/v19/i4/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Daletskii, “Hamiltonian operators in graded formal calculus of variations”, Funct. Anal. Appl., 20:2 (1986), 136–138  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:190
    Full text:93
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019